By clicking Talk to a Specialist
for information about our privacy practices.
How much more can we endure
We take them hoping the change is good
And we give them cause we're told we should...
We know not if they cause more grief
Instead of hopes of found relief
Of guilt we sometimes hold within
Our hearts so saddened,yet intend
To comfort and to soothe the one
With hope our best is always done.
I have a lot of pressure from my PCP to resume taking a statin. I stopped and felt the side effects had decreased. But one can't tell for sure.
I asked the PCP which she would recommend I start on again. So many of the side-effects are on going issues I do not know if going back on Cestor would make any difference. The issue is not dropping dead but having a stroke and being disabled.
unexplained muscle pain, tenderness, or weakness;
confusion, memory problems;
fever, unusual tiredness, and dark colored urine;
swelling, weight gain, urinating less than usual or not at all;
increased thirst, increased urination, hunger, dry mouth,
fruity breath odor, drowsiness, dry skin, blurred vision, weight loss; or
nausea, upper stomach pain, itching, loss of appetite,
dark urine, clay-colored stools,
jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
headache, depressed mood;
mild muscle pain;
sleep problems (insomnia), nightmares;
mild nausea; or
stomach pain or indigestion.
Constipation, nausea, diarrhea, stomach pain, cramps, muscle soreness, pain and weakness; possible interaction with grapefruit juice
tablet. I was going to have a stroke and now I'm very well pleased. I'm middle 70's. I defied my DR. and he still can't believe the results
Do your research and talk to your MD!
See All Answers